Follow
Paul Dupuis
Paul Dupuis
Division of Applied Mathematics
Verified email at brown.edu
Title
Cited by
Cited by
Year
A weak convergence approach to the theory of large deviations
P Dupuis, RS Ellis
John Wiley & Sons, 2011
14862011
Variational problems on flows of diffeomorphisms for image matching
P Dupuis, U Grenander, MI Miller
Quarterly of applied mathematics 56 (3), 587-600, 1998
6071998
Dynamical systems and variational inequalities
P Dupuis, A Nagurney
Annals of Operations Research 44, 7-42, 1993
5721993
Minimax optimal control of stochastic uncertain systems with relative entropy constraints
IR Petersen, MR James, P Dupuis
IEEE Transactions on Automatic Control 45 (3), 398-412, 2000
3932000
A variational representation for positive functionals of infinite dimensional Brownian motion
A Budhiraja, P Dupuis
Probability and mathematical statistics-Wroclaw University 20 (1), 39-61, 2000
3602000
On Lipschitz continuity of the solution mapping to the Skorokhod problem, with applications
P Dupuis, H Ishii
Stochastics: An International Journal of Probability and Stochastic …, 1991
3601991
A variational representation for certain functionals of Brownian motion
M Boué, P Dupuis
The Annals of Probability 26 (4), 1641-1659, 1998
3451998
Large deviations for infinite dimensional stochastic dynamical systems
A Budhiraja, P Dupuis, V Maroulas
3252008
Importance sampling, large deviations, and differential games
P Dupuis, H Wang
Stochastics: An International Journal of Probability and Stochastic …, 2004
2442004
SDEs with oblique reflection on nonsmooth domains
P Dupuis, H Ishii
The annals of Probability, 554-580, 1993
2321993
Markov chain approximations for deterministic control problems with affine dynamics and quadratic cost in the control
M Boué, P Dupuis
SIAM Journal on Numerical Analysis 36 (3), 667-695, 1999
1681999
Lyapunov functions for semimartingale reflecting Brownian motions
P Dupuis, RJ Williams
The Annals of Probability 22 (2), 680-702, 1994
1661994
Analysis and approximation of rare events
A Budhiraja, P Dupuis
Representations and Weak Convergence Methods. Series Prob. Theory and Stoch …, 2019
1652019
Variational representations for continuous time processes
A Budhiraja, P Dupuis, V Maroulas
Annales de l'IHP Probabilités et statistiques 47 (3), 725-747, 2011
1642011
Large deviation properties of weakly interacting processes via weak convergence methods
A Budhiraja, P Dupuis, M Fischer
1382012
Convex duality and the Skorokhod problem. I
P Dupuis, K Ramanan
Probability Theory and Related Fields 115, 153-195, 1999
1351999
Large deviations for stochastic partial differential equations driven by a Poisson random measure
A Budhiraja, J Chen, P Dupuis
Stochastic Processes and their Applications 123 (2), 523-560, 2013
1302013
Subsolutions of an Isaacs equation and efficient schemes for importance sampling
P Dupuis, H Wang
Mathematics of Operations Research 32 (3), 723-757, 2007
1302007
Dynamic importance sampling for queueing networks
P Dupuis, AD Sezer, H Wang
1302007
Splitting for rare event simulation: A large deviation approach to design and analysis
T Dean, P Dupuis
Stochastic processes and their applications 119 (2), 562-587, 2009
1292009
The system can't perform the operation now. Try again later.
Articles 1–20